# SDR DALA2022022801269

- Difficulty date: February 3, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 80,000 hours, 26,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 1R INNER DOOR HANDLE COVER PLATE MISSING. CORRECTIVE ACTION: REPLACED DOOR HANDLE COVER AS REQUIRED. (8312549)
